Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Int J Game Theory

Search In Journal Title:

Abbravation: International Journal of Game Theory

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/bf01096276

Search In DOI:

ISSN

1432-1270

Search In ISSN:
Search In Title Of Papers:

Explicit formulas for repeated games with absorbin

Authors: Rida Laraki
Publish Date: 2009/12/01
Volume: 39, Issue: 1-2, Pages: 53-69
PDF Link

Abstract

Explicit formulas are given for the asymptotic value limλ → 0 vλ and the asymptotic minmax lim wλ of finite λdiscounted absorbing games together with new simple proofs for the existence of the limits as λ goes to zero Similar characterizations for stationary Nash equilibrium payoffs are obtained The results may be extended to absorbing games with compact metric action sets and jointlycontinuous payoff functions


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: